Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

General Theory of Approximation by Functions Involving a Given Number of Arbitrary Parameters

John Wesley Young
Transactions of the American Mathematical Society
Vol. 8, No. 3 (Jul., 1907), pp. 331-344
DOI: 10.2307/1988776
Stable URL: http://www.jstor.org/stable/1988776
Page Count: 14
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 6 references.

[Footnotes]
  • This reference contains 2 citations:
    • TCHEBYCHEV, Sur les questions de minima qnti se rattachent aI la representation approchee des fonctions, Bulletin de la Société phys.-math. de l'Académie impériale des Sciences de St. Pétersbourg, vol. 16 (1858), 145-149
    • Mémoires de l'Academie impériale de Sciences de St. Pétersbourg, Vol. 9 (1859), pp. 201-291.
  • *
    This reference contains 2 citations:
    • KIRCHBERGEE, Uber Tchebychefsche Annaherungsnetho(len, Dissertation, Gottingen, 1902
    • in abstract, Mathematische Annalen, vol. 57 (1903), pp. 509-540.
  • BORICL, Leçons sur les fonctions de variables réelles, etc., 1905, pp. 82-88.
  • *
    M. MAURICE: FRÉCHET, Sur l'ap- proximation des fonctions par des suites trigonornetriques limitees, Comptes Rendus de 1 ' Aca - démie des Sciences de Paris, vol. 144, no. 3 (January 21, 1907), p. 124.
  • Loc. cit.
  • *
    PINCHERLE, Funktionaloperationen und -gleichungen, Encyklopädie der Mathematischen Wissenschaften, vol. 2 A11 (1906), p. 767.